CSpace  > 系统科学研究所
Mixed H-2/H-infinity Control for Linear Infinite-Dimensional Systems
Wu, Kai-Ning1; Guo, Baozhu2; Zhang, Weihai3; Chen, Bor-Sen4
2016-02-01
Source PublicationINTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS
ISSN1598-6446
Volume14Issue:1Pages:128-139
AbstractIn this paper, we consider mixed H-2/H-infinity control problems for linear infinite-dimensional systems. The first part considers the state feedback control for the H-2/H-infinity control problems of linear infinite-dimensional systems. The cost horizon can be infinite or finite time. The solutions of the H-2/H-infinity control problem for linear infinite-dimensional systems are presented in terms of the solutions of the coupled operator Riccati equations and coupled differential operator Riccati equations. The second part addresses the observer-based H-2/H-infinity control of linear infinite-dimensional systems with infinite horizon and finite horizon costs. The solutions for the observer-based H-2/H-infinity control problem of linear infinite-dimensional systems are represented in terms of the solutions of coupled operator Riccati equations. The first-order partial differential system examples are presented for illustration. In particular, for these examples, the Riccati equations are represented in terms of the coefficients of first-order partial differential systems.
KeywordInfinite-dimensional systems mixed H-2/H-infinity control Riccati equations observer-based output feedback
DOI10.1007/s12555-014-0445-1
Language英语
Funding ProjectNNSF of China[61573227] ; Natural Scientific Foundation of Shandong Province[ZR2014FQ014] ; Program for IBRSEM in Harbin Institute of Technology[HIT. IBRSEM. A. 201415] ; Supporting Technology for Aerospace Foundation[2014-HT-HGD7]
WOS Research AreaAutomation & Control Systems
WOS SubjectAutomation & Control Systems
WOS IDWOS:000369704900014
PublisherINST CONTROL ROBOTICS & SYSTEMS, KOREAN INST ELECTRICAL ENGINEERS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21971
Collection系统科学研究所
Affiliation1.Harbin Inst Technol, Dept Math, Weihai 264209, Peoples R China
2.Acad Sinica, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266590, Peoples R China
4.Natl Tsing Hua Univ, Dept Elect Engn, Hsinchu 30013, Taiwan
Recommended Citation
GB/T 7714
Wu, Kai-Ning,Guo, Baozhu,Zhang, Weihai,et al. Mixed H-2/H-infinity Control for Linear Infinite-Dimensional Systems[J]. INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2016,14(1):128-139.
APA Wu, Kai-Ning,Guo, Baozhu,Zhang, Weihai,&Chen, Bor-Sen.(2016).Mixed H-2/H-infinity Control for Linear Infinite-Dimensional Systems.INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,14(1),128-139.
MLA Wu, Kai-Ning,et al."Mixed H-2/H-infinity Control for Linear Infinite-Dimensional Systems".INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS 14.1(2016):128-139.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, Kai-Ning]'s Articles
[Guo, Baozhu]'s Articles
[Zhang, Weihai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, Kai-Ning]'s Articles
[Guo, Baozhu]'s Articles
[Zhang, Weihai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, Kai-Ning]'s Articles
[Guo, Baozhu]'s Articles
[Zhang, Weihai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.